Journal of Applied Mathematics and Stochastic Analysis
Volume 16 (2003), Issue 3, Pages 275-282
A stochastic version of Fan's best approximation theorem
1King Fahd University of Petroleum & Minerals, Department of Mathematical Sciences, Dhahran 31261, Saudi Arabia
2Bahauddin Zakariya University, Centre for Advanced Studies in Pure and Applied Mathematics, Multan 60800, Pakistan
Received 1 March 2003; Revised 1 September 2003
Copyright © 2003 Abdul Rahim Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We establish some deterministic and random approximation results with the help of two continuous maps in the context of a metrizable topological vector space. These results
generalize some well known results in approximation theory.